It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Because of some side effects I've gotten from Minocycline, I'm off it, and Accutane is contra-indicated for me as well. My doc prescribed topicals--benzaclin and differin. But my question is: do these or other topicals treat cysts at all? And do glycolic products help cysts? What do people know about this?

At the moment, I'm trying B5 and haven't started either topical. Still trying to figure out what I want to do.
Well, I've recently discovered that I've gotten this side effect from Minocycline called "osteoma cutis." Basically bone particles form under the skin and show up as blue/black dots (or in worse cases than mine large mastules). Apparently the side effect isn't that common, but it does exist, I discovered it myself off the internet and found a number of scientific papers on it. My doc agreed that this is indeed what I had and said he sees it once a year. Of course, I'm pretty dismayed that he never warned me of this possible side effect so I could watch out for it, and his assistant physician actually saw the dots a year ago and didn't recognize what they were. Anyway (again through my own research), it seems that accutane can cause these "osteoma cutis" to worsen. So I'm not going down that road--which is okay, my acne is not nearly as bad as when I was younger and the B5 seems to be helping. Just trying to decide now whether to use the topicals at this point since mainly what I get now is the occasional cyst. Needless to say, I'm rather squeamish about medicines at the moment.





All times are GMT -7. The time now is 07:04 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!